# SDR CA160114005

- Difficulty date: January 13, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Part number: 173346C
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) SLATS FAIL CAUTION MESSAGE POSTED ON THE EICAS AND SLATS FAILED TO RETRACT DURING CLIMB.  MDC SLAT ACT SYS/ASYMMETRY, B1-007771, SFECU 2/SLAT CHANNEL, B1-007813, SFECU 1/SLAT CHANNEL, B1-007802, AND SLAT LT BPSU/LT BRAKE 1, B1-007829, MESSAGES LOGGED IN THE CURRENT FAULTS/FAULT HISTORY.   FURTHER T/S REVEALED LT BPSU AT FAULT. AFFECTED BPSU WAS REPLACED.
